Kinematic dynamo action in a sphere. II. Symmetry selection

Gubbins, D., Barber, C.N., Gibbons, S. and Love, J.J. (2000) Kinematic dynamo action in a sphere. II. Symmetry selection. Proceedings of the Royal Society Series A: Mathematical Physical and Engineering Sciences, 456 (1999). pp. 1669-1683. ISSN 1471-2946



  • Gubbins, D.
  • Barber, C.N.
  • Gibbons, S.
  • Love, J.J.
Copyright, Publisher and Additional Information: Copyright © 2000 The Royal Society
Keywords: Kinematic Dynamo Geomagnetism Symmetry
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds)
Depositing User: Repository Officer
Date Deposited: 23 Mar 2005
Last Modified: 17 Sep 2016 09:02
Published Version:
Status: Published
Refereed: Yes
Identification Number: 10.1098/rspa.2000.0581


Filename: gubbinsd3.pdf

Share / Export